MathSciNet Relay Station
MathSciNet bibliographic data
MR1689707 93D09 (93C30)
Gu, Keqin Discretized LMI set in the stability problem of linear uncertain time-delay systems. Internat. J. Control 68 (1997), no. 4, 923–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement